AMS eContent Search Results
Matches for: msc=(32G15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Norman Do and Paul Norbury. Pruned Hurwitz numbers. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Gabino González-Diez and Sebastián Reyes-Carocca. Families of Riemann surfaces, uniformization and arithmeticity. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Scott A. Wolpert. Equiboundedness of the Weil-Petersson metric. Trans. Amer. Math. Soc. 369 (2017) 5871-5887.
Abstract, references, and article information   
View Article: PDF

[4] Georgios Daskalopoulos and Chikako Mese. $C^1$ estimates for the Weil-Petersson metric. Trans. Amer. Math. Soc. 369 (2017) 2917-2950.
Abstract, references, and article information   
View Article: PDF

[5] Hiroshige Shiga. On analytic properties of deformation spaces of Kleinian groups. Trans. Amer. Math. Soc. 368 (2016) 6627-6642.
Abstract, references, and article information   
View Article: PDF

[6] Sarah Koch, Kevin M. Pilgrim and Nikita Selinger. Pullback invariants of Thurston maps. Trans. Amer. Math. Soc. 368 (2016) 4621-4655.
Abstract, references, and article information   
View Article: PDF

[7] Dragomir Šarić. Complex Fenchel-Nielsen coordinates with small imaginary parts. Trans. Amer. Math. Soc. 366 (2014) 6541-6565.
Abstract, references, and article information   
View Article: PDF

[8] Hideki Miyachi. Extremal length boundary of the Teichm\"uller space contains non-Busemann points. Trans. Amer. Math. Soc. 366 (2014) 5409-5430.
Abstract, references, and article information   
View Article: PDF

[9] Yoshihiko Shinomiya. Veech holomorphic families of Riemann surfaces, holomorphic sections, and Diophantine problems. Trans. Amer. Math. Soc. 366 (2014) 3161-3190.
Abstract, references, and article information   
View Article: PDF

[10] W. Patrick Hooper. An infinite surface with the lattice property I: Veech groups and coding geodesics. Trans. Amer. Math. Soc. 366 (2014) 2625-2649.
Abstract, references, and article information   
View Article: PDF

[11] Ege Fujikawa and Katsuhiko Matsuzaki. The Nielsen realization problem for asymptotic Teichm\"uller modular groups. Trans. Amer. Math. Soc. 365 (2013) 3309-3327.
Abstract, references, and article information   
View Article: PDF

[12] Paul Norbury. String and dilaton equations for counting lattice points in the moduli space of curves. Trans. Amer. Math. Soc. 365 (2013) 1687-1709.
Abstract, references, and article information   
View Article: PDF

[13] Frederick P. Gardiner and Nikola Lakic. Tracking a moving point in the plane. Trans. Amer. Math. Soc. 365 (2013) 1957-1975.
Abstract, references, and article information   
View Article: PDF

[14] A. Kokotov. On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials. Trans. Amer. Math. Soc. 364 (2012) 5645-5671.
Abstract, references, and article information   
View Article: PDF

[15] Lixin Liu and Athanase Papadopoulos. Some metrics on Teichmüller spaces of surfaces of infinite type. Trans. Amer. Math. Soc. 363 (2011) 4109-4134. MR 2792982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vladimir Markovic and Dragomir Saric. Teichmüller mapping class group of the universal hyperbolic solenoid. Trans. Amer. Math. Soc. 358 (2006) 2637-2650. MR 2204048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Abdelhadi Belkhirat, Athanase Papadopoulos and Marc Troyanov. Thurston's weak metric on the Teichmüller space of the torus. Trans. Amer. Math. Soc. 357 (2005) 3311-3324. MR 2135749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Katsuhiko Matsuzaki. A countable Teichmüller modular group. Trans. Amer. Math. Soc. 357 (2005) 3119-3131. MR 2135738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Raquel Díaz and Caroline Series. Examples of pleating varieties for twice punctured tori. Trans. Amer. Math. Soc. 356 (2004) 621-658. MR 2022714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David Harbater and Leila Schneps. Fundamental groups of moduli and the Grothendieck-Teichmüller group. Trans. Amer. Math. Soc. 352 (2000) 3117-3148. MR 1615979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hiroshige Shiga and Harumi Tanigawa. Projective structures with discrete holonomy representations. Trans. Amer. Math. Soc. 351 (1999) 813-823. MR 1443890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Nikola Lakic. An isometry theorem for quadratic differentials on Riemann surfaces of finite genus. Trans. Amer. Math. Soc. 349 (1997) 2951-2967. MR 1390043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Indranil Biswas, Pablo Arés-Gastesi and Suresh Govindarajan. Parabolic Higgs bundles and Teichmüller spaces for punctured surfaces. Trans. Amer. Math. Soc. 349 (1997) 1551-1560. MR 1407481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Clifford J. Earle and Frederick P. Gardiner. Geometric Isomorphisms between Infinite Dimensional Teichmüller Spaces. Trans. Amer. Math. Soc. 348 (1996) 1163-1190. MR 1322950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Frederick P. Gardiner. Infinitesimal bending and twisting in one-dimensional dynamics . Trans. Amer. Math. Soc. 347 (1995) 915-937. MR 1290717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] C. J. Earle, I. Kra and S. L. KrushkalЬ. Holomorphic motions and Teichm\"uller spaces . Trans. Amer. Math. Soc. 343 (1994) 927-948. MR 1214783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Richard D. Canary. Algebraic convergence of Schottky groups . Trans. Amer. Math. Soc. 337 (1993) 235-258. MR 1137257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. Papadopoulos and R. C. Penner. The Weil-Petersson symplectic structure at Thurston's boundary . Trans. Amer. Math. Soc. 335 (1993) 891-904. MR 1089420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John F. X. Ries. Subvarieties of moduli space determined by finite groups acting on surfaces . Trans. Amer. Math. Soc. 335 (1993) 385-406. MR 1097170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alan Brownstein and Ronnie Lee. Cohomology of the symplectic group ${\rm Sp}\sb 4({\bf Z})$. I. The odd torsion case . Trans. Amer. Math. Soc. 334 (1992) 575-596. MR 1055567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2